# SDR SWAA2024120656743

- Difficulty date: November 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED FLOOR STRUCTURE LOCATED BS328 TO BS 344 AND LBL 12 WL 208.1 AT FWD GALLEY AREA 2024-686163<[01] EQUIPMENT P/N 45MG; S/N 130061901; DUE DATE 12-JUN-25 WAS USED ON STEP 5;[02] REPLACED INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS328 TO BS 344 AND LBL 12 WL 208.1 AT FWD GALLEY AREA IAW. B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 29 REV: - . SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW
